Research Article
Characterizations of Almost \(\tau^\star(\sigma_1,\sigma_2)\)-Continuous Functions
* Corresponding author
Abstract
This paper deals with the concept of almost \(\tau^\star(\sigma_1,\sigma_2)\)-continuous functions. Moreover, several characterizations and some properties concerning almost \(\tau^\star(\sigma_1,\sigma_2)\)-continuous functions are investigated. Furthermore, the relationships between \(\tau^\star(\sigma_1,\sigma_2)\)-continuity and almost \(\tau^\star(\sigma_1,\sigma_2)\)-continuity are considered.
How to Cite
N. Srisarakham, A. Sama-Ae, C. Boonpok, Characterizations of Almost \(\tau^\star(\sigma_1,\sigma_2)\)-Continuous Functions, Int. J. Anal. Appl. 24 (2026), 151. https://doi.org/10.28924/2291-8639-24-2026-151
BibTeX
@article{Srisarakham2026,
author = {Srisarakham, Napassanan and Sama-Ae, Areeyuth and Boonpok, Chawalit},
title = {Characterizations of Almost \(\tau^\star(\sigma_1,\sigma_2)\)-Continuous Functions},
journal = {Int. J. Anal. Appl.},
volume = {24},
year = {2026},
pages = {151},
doi = {10.28924/2291-8639-24-2026-151}
}References
- [1] M.E. Abd El-Monsef, E.F. Lashien, A.A. Nasef, On $\mathscr{I}$-Open Sets and $\mathscr{I}$-Continuity, Kyungpook Math. J. 32 (1992), 21–30.
- [2] M.E. Abd El-Monsef, S.N. El-Deeb, R.A. Mahmoud, $\beta$-Open Sets and $\beta$-Continuous Mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77–90.
- [3] W. Al-Omeri, T. Noiri, On Almost $e$-$\mathscr{I}$-Continuous Functions, Demonstr. Math. 54 (2021), 168–177. https://doi.org/10.1515/dema-2021-0014.
- [4] D. Andrijevi\'{c}, On $b$-Open Sets, Mat. Vesnik 48 (1996), 59–64.
- [5] C. Boonpok, $p\imath$-Continuity and Weak $p\imath$-Continuity, Carpathian Math. Publ. 17 (2025), 171–186. https://doi.org/10.15330/cmp.17.1.171-186.
- [6] C. Boonpok, P. Pue-On, Characterizations of Almost $(\tau_1,\tau_2)$-Continuous Functions, Int. J. Anal. Appl. 22 (2024), 33. https://doi.org/10.28924/2291-8639-22-2024-33.
- [7] C. Boonpok, C. Klanarong, On Weakly $(\tau_1,\tau_2)$-Continuous Functions, Eur. J. Pure Appl. Math. 17 (2024), 416–425. https://doi.org/10.29020/nybg.ejpam.v17i1.4976.
- [8] C. Boonpok, P. Pue-on, Upper and Lower Weakly $\alpha$-$\star$-Continuous Multifunctions, Int. J. Anal. Appl. 21 (2023), 90. https://doi.org/10.28924/2291-8639-21-2023-90.
- [9] C. Boonpok, N. Srisarakham, $(\tau_1,\tau_2)$-Continuity for Functions, Asia Pac. J. Math. 11 (2024), 21. https://doi.org/10.28924/APJM/11-21.
- [10] C. Boonpok, on Some Spaces via Topological Ideals, Open Math. 21 (2023), 20230118. https://doi.org/10.1515/math-2023-0118.
- [11] C. Boonpok, $\theta(\star)$-Precontinuity, Mathematica, 65 (2023), 31–42. https://doi.org/10.24193/mathcluj.2023.1.04.
- [12] C. Boonpok, Weak Openness and Weak Continuity in Ideal Topological Spaces, Mathematica, 64 (2022), 173–185.
- [13] C. Boonpok, $(\tau_1,\tau_2)\delta$-Semicontinuous Multifunctions, Heliyon, 6 (2020), e05367. https://doi.org/10.1016/j.heliyon.2020.e05367.
- [14] C. Boonpok, C. Viriyapong, M. Thongmoon, on Upper and Lower $(\tau_1,\tau_2)$-Precontinuous Multifunctions, J. Math. Computer Sci. 18 (2018), 282–293. https://doi.org/10.22436/jmcs.018.03.04.
- [15] M. Chiangpradit, S. Sompong, C. Boonpok, Weakly Quasi $(\tau_1,\tau_2)$-Continuous Functions, Int. J. Anal. Appl. 22 (2024), 125. https://doi.org/10.28924/2291-8639-22-2024-125.
- [16] E. Hatir and T. Noiri, On $\beta$-$\mathscr{I}$-Open Sets and a Decomposition of Almost $\mathscr{I}$-Continuity, Bull. Malays. Math. Sci. Soc. 29 (2006), 119–124.
- [17] D. Jankovic, T.R. Hamlet, New Topologies from Old via Ideals, Am. Math. Mon. 97 (1990), 295–310. https://doi.org/10.2307/2324512.
- [18] A. Keskin, T. Noiri, Almost $b$-Continuous Functions, Chaos Solitons Fractals, 41 (2009), 72–81. https://doi.org/10.1016/j.chaos.2007.11.012.
- [19] J. Khampakdee, A. Sama-Ae, C. Boonpok, Upper and Lower Continuous Multifunctions Defined Between an Ideal Topological Space and a Bitopological Space, Eur. J. Pure Appl. Math. 18 (2025), 6565. https://doi.org/10.29020/nybg.ejpam.v18i3.6565.
- [20] B. Kong-ied, A. Sama-Ae, C. Boonpok, Almost Quasi $\tau^\star(\sigma_1,\sigma_2)$-Continuous and Weakly Quasi $\tau^\star(\sigma_1,\sigma_2)$-Continuous Functions, Eur. J. Pure Appl. Math. 18 (2025), 6572. https://doi.org/10.29020/nybg.ejpam.v18i3.6572.
- [21] B. Kong-ied, S. Sompong, C. Boonpok, Almost Quasi $(\tau_1,\tau_2)$-Continuous Functions, Asia Pac. J. Math. 11 (2024), 64. https://doi.org/10.28924/APJM/11-64.
- [22] K. Kuratowski, Topology, Academic Press, 1966.
- [23] S.N. Maheshwari, G.I. Chae, P.C. Jain, Almost Feebly Continuous Functions, Ulsan Inst. Tech. Rep. 13 (1982), 195–197.
- [24] S. Marcus, Sur les Fonctions Quasicontinues au Sens de S. Kempisty, Colloq. Math. 8 (1961), 47–53. https://eudml.org/doc/210887.
- [25] A.S. Mashhour, M.E. Abd El-Monsef, S. N. El-Deeb, On Precontinuous and Weak Precontinuous Mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47–53.
- [26] B.M. Munshi, D.S. Bassan, Almost Semi-Continuous Mappings, Math. Student, 49 (1981), 239–248.
- [27] A.A. Nasef, T. Noiri, Some Weak Forms of Almost Continuity, Acta Math. Hungar. 74 (1997), 211–219.
- [28] T. Noiri, V. Popa, On $(mI,nJ)$-Continuous Multifunctions, Rom. J. Math. Comput. Sci. 15 (2025), 1–8.
- [29] T. Noiri, Almost $\alpha$-Continuous Functions, Kyungpook Math. J. 28 (1988), 71–77.
- [30] V. Popa, On a Decomposition of Quasicontinuity in Topological Spaces, Stud. Cerc. Mat. 30 (1978), 31–35.
- [31] M.K. Singal, A.R. Singal, Almost Continuous Mappings, Yokohama J. Math. 16 (1968), 63–73.
- [32] M. Thongmoon, S. Sompong, C. Boonpok, $(\tau_1,\tau_2)$-Continuous Multifunctions and $\tau_1\tau_2$-$\delta$-Open Sets, Int. J. Math. Comput. Sci. 19 (2024), 1369–1375.
- [33] N. Viriyapong, A. Sama-Ae, C. Boonpok, On Almost $\tau^\star(\sigma_1,\sigma_2)$-Continuity and Weak $\tau^\star(\sigma_1,\sigma_2)$-Continuity, Eur. J. Pure Appl. Math. 18 (2025), 6568. https://doi.org/10.29020/nybg.ejpam.v18i3.6568.
- [34] N. Viriyapong, S. Sompong, C. Boonpok, Upper and Lower $s$-$(\tau_1,\tau_2)p$-Continuous Multifunctions, Eur. J. Pure Appl. Math. 17 (2024), 2210–2220. https://doi.org/10.29020/nybg.ejpam.v17i3.5322.
- [35] N. Viriyapong, S. Sompong, C. Boonpok, $(\tau_1,\tau_2)$-Extremal Disconnectedness in Bitopological Spaces, Int. J. Math. Comput. Sci. 19 (2024), 855–860.
- [36] C. Viriyapong, C. Boonpok, $(\tau_1,\tau_2)\alpha$-Continuity for Multifunctions, J. Math. 2020 (2020), 6285763. https://doi.org/10.1155/2020/6285763.
- [37] S. Y\"{u}ksel, A. A\c{c}ikg\"{o}z, T. Noiri, On $\delta$-$\mathscr{I}$-Continuous Functions, Turk. J. Math. 29 (2005), 39–51.